# SDR SWAA112426

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 25,851 hours, 15,031 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2131
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  WHILE AT CRUISE ALTITUDE OF 36000, FLIGHT ATTENDANTS REPORTED CABIN FULL OF SMOKE AND BURNING ODOR IN CABIN.  SMOKE STOPPED WHEN ELECTRICAL POWER REMOVED.  REMOVED AND REPLACED GASPER FAN PER MM.
